# SDR UIEA2015031800183

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 67,504 hours, 12,082 cycles
- Engine: Ge CF680
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DESCENT ENG 1 BECAME UNRESPONSIVE TO THROTTLE MOVEMENT.  EGT WAS 659 DEGREES & CLIMBING WITH THROTTLE AT IDLE.  PRECAUTIONARY SHUTDOWN ACCOMPLISHED, NO CMC MSG FOUND 1.  PERFORMED VISUAL CHECK ENG INTAKE, TAIL PIPE & MAG CHIP DETECTOR, METAL NOT FOUND IAW AMM 79-21-05-202-024-J00.  CLEANED CHANNEL A & B PLUGS OF EEC IAW AMM 73-21-15 401.  THRUST REVERSER SYS OPERATIONAL CHECK NORMAL IAW AMM 78-31-00.  ENG RUN OPERATION CHECK NORMAL IAW AMM 71-00-00.  ACFT OK TO SVC IAW AMM TASK 72-00-00-206-045-J00.  POST WINDMILL INSPECTION OK IAW AMM 72-00-00-206-059-J00.
